Joseph P. Brennan
Joseph P. Brennan
Professor of Mathematics, University of Central Florida
Verified email at ucf.edu
Title
Cited by
Cited by
Year
Predicting detection limits of enzyme-linked immunosorbent assay (ELISA) and bioanalytical techniques in general
S Zhang, A Garcia-D'Angeli, JP Brennan, Q Huo
Analyst 139 (2), 439-445, 2014
1182014
Maximally generated Cohen-Macaulay modules
JP Brennan, J Herzog, B Ulrich
Mathematica Scandinavica 61, 181-203, 1987
1091987
A study on gold nanoparticle synthesis using oleylamine as both reducing agent and protecting ligand
X Liu, M Atwater, J Wang, Q Dai, J Zou, JP Brennan, Q Huo
Journal of nanoscience and nanotechnology 7 (9), 3126-3133, 2007
712007
Low complexity multiplication in a finite field using ring representation
R Katti, J Brennan
IEEE Transactions on Computers 52 (4), 418-427, 2003
412003
Kinetic study of gold nanoparticle growth in solution by Brust-Schiffrin reaction
X Liu, JG Worden, Q Huo, JP Brennan
Journal of nanoscience and nanotechnology 6 (4), 1054-1059, 2006
272006
The Buchsbaum–Rim polynomial of a module
J Brennan, B Ulrich, WV Vasconcelos
Journal of Algebra 241 (1), 379-392, 2001
272001
The Jacobian module of a Lie algebra
JP Brennan, MV Pinto, WV Vasconcelos
Transactions of the American Mathematical Society 321 (1), 183-196, 1990
271990
On the structure of closed ideals
JP Brennan, WV Vasconcelos
Mathematica Scandinavica, 3-16, 2001
162001
Effective computation of the integral closure of a morphism
JP Brennan, WV Vasconcelos
Journal of pure and applied algebra 86 (2), 125-134, 1993
141993
Phase retrievable projective representation frames for finite abelian groups
L Li, T Juste, J Brennan, C Cheng, D Han
Journal of Fourier Analysis and Applications 25 (1), 86-100, 2019
132019
On the normality of commuting varieties of symmetric matrices
JP Brennan
Communications in Algebra 22 (15), 6409-6415, 1994
121994
Effective normality criteria for algebras of linear type
J Brennan, WV Vasconcelos
Journal of Algebra 273 (2), 640-656, 2004
102004
Duality, a-invariants and canonical modules of rings arising from linear optimization problems
JP Brennan, LA Dupont, RH Villarreal
Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie …, 2008
92008
Modified nucleotides
J Milton, X Wu, M Smith, J Brennan, C Barnes, X Liu, S Ruediger
US Patent 10,513,731, 2019
72019
Montgomery multiplication over rings
JP Brennan, R Katti
Journal of the Franklin Institute 346 (1), 10-16, 2009
62009
The restriction of the outer plethysm to a Young subgroup
JP Brennan
Communications in Algebra 21 (3), 1029-1036, 1993
61993
Remarks on the probability the determinant of an n× n-matrix over a finite field vanishes
JP Brennan, J Wolfskill
Discrete mathematics 67 (3), 311-313, 1987
51987
Noether normalizations, reductions of ideals, and matroids
J Brennan, N Epstein
Proceedings of the American Mathematical Society 139 (8), 2671-2680, 2011
42011
An extension of a theorem of Frobenius and Stickelberger to modules of projective dimension one over a factorial domain
JP Brennan, A York
Journal of Pure and Applied Algebra 223 (2), 626-633, 2019
32019
Linkage and intermediate C-Gorenstein dimensions
JP Brennan, A York
arXiv preprint arXiv:1810.01399, 2018
32018
The system can't perform the operation now. Try again later.
Articles 1–20